Effects of ketamine-diazepam and ketamine-acepromazine combinations on intraocular pressure in rabbits
Article first published online: 6 APR 2010
© 2010 The Authors. Journal compilation © 2010 Association of Veterinary Anaesthetists
Veterinary Anaesthesia and Analgesia
Volume 37, Issue 3, pages 269–272, May 2010
How to Cite
Ghaffari, M. S. and Moghaddassi, A. P. (2010), Effects of ketamine-diazepam and ketamine-acepromazine combinations on intraocular pressure in rabbits. Veterinary Anaesthesia and Analgesia, 37: 269–272. doi: 10.1111/j.1467-2995.2010.00531.x
- Issue published online: 6 APR 2010
- Article first published online: 6 APR 2010
- Received 30 December 2008; accepted 21 April 2009.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!